# SDR ASMF201503030

- Difficulty date: March 20, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 40,743 hours, 20,031 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING DUE TO LOW FUEL INDICATION.  DETECTED FUEL LEAKS IN BOTH ENGS WITHIN LIMITS IAW MM71-71-00.  DURING OVERNIGHT CHECK, PERFORMED FUEL QTY INDICATING SYS INSPECTION IAW MM 28-41-00, ALL CORRECT.
